# SDR R61A2025112200517

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 29,645 hours, 20,336 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL MESSAGE IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED STEER FAIL RESET PROCEDURE.
